MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 303

LIVANOVA USA, INC. LEAD MODEL 303
Model Number 303-20
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
The patient was seen in clinic and presented with high impedance.The patient has since been referred for surgery.Additional information received noting that the patient has not experienced any recent trauma or manipulation, and x-rays were not taken.No known surgical intervention has occurred to date.No other relevant information has been received to date.
 
Event or Problem Description
Additional information received noting that the patient underwent a generator replacement only on (b)(6) 2025.It was reported that high impedance was seen in pre-op and the surgeon first troubleshooted by reinserting the lead pin and using a test resistor and the impedance was still high.The generator was then replaced, and the impedance was within normal limits.Internal data from the explanted generator was received and reviewed.No known surgical intervention has occurred to date with the lead.
 
Event or Problem Description
Additional information received noting that the patient had their device disabled due to it going off all the time.
 
Additional Manufacturer Narrative
B6 relevant tests/laboratory data, including dates, corrected data: initial report inadvertently left out relevant information.

Brand Name
LEAD MODEL 303
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key23038434
Report Number1644487-2025-10601
Device Sequence Number9889385
Product Code LYJ
UDI-Device Identifier05425025750115
UDI-Public05425025750115
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/22/2022
Device Model Number303-20
Device Lot Number204427
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/12/2025
10/10/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/07/2025
11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale